# SDR ASOA20100009

- Difficulty date: January 4, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7382
- Aircraft time: 24,271 hours, 20,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADJUSTED CENTER FURTHER PROXIMITY SENSOR IAW AMM 32-61-08 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. (CLOSED)
